# SDR IPXA2018081092619

- Difficulty date: July 27, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 100,752 hours, 18,285 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: ARB011621
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED L/E SUPPORT ANGLE WAS CRACKED AT  XOS 325.  REMOVED, FABRICATED, AND REPLACED THE LT WING FIXED L/E SUPPORT BRACKET IAW DWG ARB0116, AND SRM 51-33-01.
